# SDR RRXA991549

- Difficulty date: May 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N993CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46028
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION, FUSELAGE, TO FRAME STRAP AT STA 1180, BETWEEN LONGERONS 33 RIGHT AND LONGERON 34 RIGHT.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR ANGLE IAW DC8 SRM 53-2-0.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM)..
